Alert archive / New Jersey / Special Marine Warnings in 2003
Special Marine Warning 82, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Nov 6, 2003, 2:02 PM EST. It was in force for 118 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 6, 2003, 2:02 PM EST (19:02 UTC)
- Expired
- Nov 6, 2003, 4:00 PM EST
- In force
- 118 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Nov 6, 10:55 AM EST, 3 hours 7 minutes earlier.
Area forecast discussion, Nov 6, 10:55 AM EST, 3 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1055 AM EST THU NOV 6 2003 FORECAST BARELY REQUIRES AN UPDATE. HAD TO PUT IN MORE OF A RANGE IN TEMPS FOR THE FAR NWRN ZONES...AS IT DOES NOT APPEAR THE HIGHER ELEVATIONS WILL REACH THE UPPER 50S. OTHERWISE CHANGES TO FORECAST WERE OF THE FINE TUNING VARIETY. MODEL CAPES AND GOES CAPES SUGGEST THAT THE LIGHTNING ACTIVITY HEADING TOWARD THE SRN DELMARVA WILL NOT REACH OUR ZONES...BUT BUMPED UP PCPN AMOUNTS A BIT THERE. SOME OF THE TEMPERATURE AND WIND GRIDS (AND THOSE AFFILIATED WITH THEM) WERE MASSAGED A LTL TO ACCOUNT FOR PRESENT VALUES AND MADE SOME CHANGES IN WORDING IN THE ZFP PRODUCT TO ACCOUNT FOR EXPECTED PCPN INTENSITY...BUT FOR THE MOST PART THE FORECAST STANDS. COLD FRONT IS HANGING AROUND THE FAR SRN ZONES AS EXPECTED. SHOULD REMAIN NEAR THERE UNTIL WAVE PASSES ALONG IT TONIGHT. BULK OF PREV AFD IS BELOW. .PHI...NONE. MPD *********************************************************************** SIG WX EVENT IS IN END GAME AS HVYR RAIN IS MOVING OFF TO OUR S AND E ERY THIS MRNG AS CDFNT HAS INTRUDED THRU MUCH OF THE AREA. RAIN WAS HVY ENUF TO CAUSE MINOR FLDG LAST EVE IN SXNS OF THE DEL VLY... AND EVEN THE ASSUNPINK IN TRENTON WAS FALLING (IT ALMOST MADE FLD STAGE) BY 2 AM. RADAR ESTIMATED AS MUCH AS 4.2 INCHES NEAR SWRN CAPE MAY COUNTY. INSTABY AND CONVTN ARE OVER WITH FOR OUR CWA...BUT NEW WAVE MOVG THRU THE MID ATLC REGION WL SET OFF MORE RAIN TDA WHICH SHUD BE LESS CONVTV. QPF/S ARE FCST TO BE IN THE ONE TENTH TO ONE THIRD INCH RANGE...A BIT LESS N AND A BIT MORE S...AND THIS SHUD NOT CAUSE ANY ADNL FLD CONCERNS. HPC ACTUALLY LIKED A BIT MORE RAIN FOR OUR SRN ZONES...UP TO A HALF INCH UP TO NEAR A BWI-PHL-BLM LINE AND EVEN AN INCH NEAR OCEAN CITY MD...SO LATER FCSTRS MAY NEED TO WATCH AREAS NEAR PHL (WHICH HAD COPIOUS RAIN LAST EVEE) SHUD HVYR RAIN THAN CURRENTLY FCST MATERIALIZE. OTHERWISE WL FCST CAT RAIN SRN AND CNTRL ZONES AND LIKELY N TDA... FOR N WL START OFF CHC THEN BCMG LIKELY THIS AFTN. THEN WL CARRY SLGT CHC N THIS EVE AND CAT CNTRL AND S DMSHG TO CHC OVRNGT. SOME MRNG CLDS FRI SHUD GIVE WAY TO PTLY SUNNY CONDS DURG THE DAY AS DRIER AIR ADVECTS INTO THE CWA. NO CHG AT THIS POINT TO THE EXTDD AS NEXT SYSTEM MONDAY RIDES ALG THE BACK SIDE OF THE SFC HI ON A ZONAL H5 FLO...AND WL LEAVE PCPN CHCS AS THEY ARE FOR LATER WED AND WED NITE. MUCH COLDER AIR WILL ENTER THE REGION ON BRISK NW THEN N WINDS. ADJUSTED DPTS DOWN A BIT INTO THE WEEKEND AS AMS BCMS QUITE DRY...TX OKX. CORE OF COLDEST AIR SHUD BE OVR THE REGION SAT INTO SUN...AND COLEST TEMPS OF AUTUMN SHUD OCCUR SAT NITE. WE START OFF WITH RATHER HI TEMPS AT ERY MRNG...SO FOR MAXES TDA DO NOT ENVISION MUCH IN THE WAY OF TEMP RISE WITH PREVAILING CLDS/ RAIN/NW FLOW. ADDED A CPL OF DEGS TO CURRENT...WHICH IS A CAT OR SO OVR NGM MOS...AND THAT HSUD BE IT FOR THE MAXES TDA. MAVS AND METS WERE MORE IN THE BALLPARK. THEN...CURRENTLY FCST TEMPS FOR TNGT THRU SAT APPEAR TO BE ON TARGET SO ONLY MINOR ADJ WERE MADE. NOTHING UP FOR THE MARINE.
Hazardous weather outlook, Nov 6, 4:45 AM EST, 9 hours 17 minutes before
DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-061200- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 445 AM EST THU NOV 6 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST PENNSYLVANIA...DELAWARE...THE NORTHERN MARYLAND EASTERN SHORE...AND NEW JERSEY EXCLUDING THE FIVE NORTHEAST COUNTIES. .DAY ONE...TODAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
Nearby
Special Marine Warnings in New Jersey, 2003Every special marine warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.